Forums / The patch, the gum, the pills / Welbutrin and fatigue... worth giving it another go?

Welbutrin and fatigue... worth giving it another go?

2 posts, 0 answered
  1. guillermo
    guillermo avatar
    9 posts
    Registered:
    25 Dec 2017
    04 Feb
    Link to this post
    Hi, I'm thinking about giving welbutrin another go. However, I recall last time having issues with fatigue and drowziness throughout the day. I also take a few other medications that may have messed up the effectiveness of welbutrin.

    Is it worth giving it another go? Thx!

  2. marianne, quit coach
    marianne, quit coach avatar
    209 posts
    Registered:
    30 Nov 2017
    05 Feb
    Link to this post
    Hello Guillermo,

    It is good to talk to you your doctor about the symptoms you experienced when on zyban.  They would be the expert to determine if related to zyban or not.  And if so if any way to remedy that.  

    Good luck with checking it out and maybe even considering champix as an alternative?  Or other nicotine replacements.  

    All the best,

    Marianne
2 posts, 0 answered